×

Some common fixed point results in cone metric spaces. (English) Zbl 1167.54313

Summary: We prove a result on coincidence points and common fixed points for three self-mappings satisfying generalized contractive type conditions in cone metric spaces. We deduce some results on common fixed points for two self-mappings satisfying contractive type conditions in cone metric spaces. These results generalize some well-known recent results.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Huang L-G, Zhang X: Cone metric spaces and fixed point theorems of contractive mappings.Journal of Mathematical Analysis and Applications 2007,332(2):1468-1476. 10.1016/j.jmaa.2005.03.087 · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[2] Abbas M, Jungck G: Common fixed point results for noncommuting mappings without continuity in cone metric spaces.Journal of Mathematical Analysis and Applications 2008,341(1):416-420. 10.1016/j.jmaa.2007.09.070 · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[3] Abbas M, Rhoades BE: Fixed and periodic point results in cone metric spaces.Applied Mathematics Letters 2009,22(4):511-515. 10.1016/j.aml.2008.07.001 · Zbl 1167.54014 · doi:10.1016/j.aml.2008.07.001
[4] Ilić D, Rakočević V: Common fixed points for maps on cone metric space.Journal of Mathematical Analysis and Applications 2008,341(2):876-882. 10.1016/j.jmaa.2007.10.065 · Zbl 1156.54023 · doi:10.1016/j.jmaa.2007.10.065
[5] Vetro P: Common fixed points in cone metric spaces.Rendiconti del Circolo Matematico di Palermo. Serie II 2007,56(3):464-468. 10.1007/BF03032097 · Zbl 1196.54086 · doi:10.1007/BF03032097
[6] Rezapour S, Hamlbarani R: Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings”.Journal of Mathematical Analysis and Applications 2008,345(2):719-724. 10.1016/j.jmaa.2008.04.049 · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[7] Di Bari C, Vetro P: -pairs and common fixed points in cone metric spaces.Rendiconti del Circolo Matematico di Palermo 2008,57(2):279-285. 10.1007/s12215-008-0020-9 · Zbl 1164.54031 · doi:10.1007/s12215-008-0020-9
[8] Raja, P.; Vaezpour, SM, Some extensions of Banach’s contraction principle in complete cone metric spaces, No. 2008, 11 (2008) · Zbl 1148.54339
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.